# SDR NWAA092803256

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 34,877 hours, 15,704 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 13256
- Condition: Malfunctioned
- Location: Cabin
- Part time: 34,868 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RUMBLE/VIBRATION IN FIRST CLASS ON COCKPIT FLOOR, FOLLOWED BY BLOWER FAULT AND FUMES IN FLIGHT DECK.  COMPLIED WITH COM, DIVERTED INTO DEN, LANDING UNEVENTFULLY.  REPLACED BLOWER FAN (20HQ), OPS TEST OK.
